Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Genital icthing, ED, bumps after cocaine use - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   A month and a week ago, I presented with bumps on my pubic region after shaving the hair, I went in and had these examined, and they were passed off as ingrown hairs, and all of them have since cleared up. I was also tested for hiv syphilis, gonorrhea, and chlamydia, all were negative About 3 weeks ago, I used cocaine. and from about 2 weeks ago my penis has not been the same. It just seems smaller all the time, it takes way more to arouse me, my erections aren't as hard, or as frequent, also they go away very quickly without constant stimulation, I also have had some all around itchiness in the genital region, I presented to a doctor with these symptoms, a week ago and was given a cream for yeast infection, and a test for gonorrhea and chlamydia, the tests came back negative. The cream didn't change anything either, after applying it my skin would turn red , and would be really itchy for about fifteen minutes, and then it was like the cream was never applied after the itchiness went away. Two days ago I awoke with 2 red bumps on my penis, half an inch below the head, I showed them to my doctor, and his diagnosis was genital warts, and he prescribed a cream for the warts, I am not too sure about this diagnosis because it ignores my other two symptoms.
Doctor :   hi
User :   hello
Doctor :  
please give me some time to read through your history
User :   okay
Doctor :   What cream was prescribed to you earlier?
User :   nystatin oint/hyderm is whats on the label
Doctor :  
what cream has been prescribed now?
Doctor :   are you still having the symptoms of loss of erection and unable to maintain erection?
User :   it starts with A, im not toatlyy sure of the name, its a brand name though,
Doctor :   ok
User :   Aladara
User :   thats it,
Doctor :  
ok
Doctor :  
are you still having the symptoms of loss of erection and unable to maintain erection?
User :   i can achieve an erection, and but with no stimulation its gone right away, and its not as hard or big as it was
Doctor :   Aldara is the cream to treat warts
Doctor :  
ok
Doctor :  
are yo still using cocaine?
Doctor :  
or alcohol?
User :   no it was just the one time, i have drinken alchohol about twice since these symptoms
User :   and i should mention i used that first ointment for four and a half days, twice a day as directed
Doctor :  
ok
User :   i havent picked up the aladara yet,
Doctor :  
ok
Doctor :  
the erectile dysfunction that you are facing could be due to cocaine and also alcohol use
Doctor :  
To understand the relationship between alcohol and erectile dysfunction,
Doctor :  
the process of achieving an erection needs to be understood.
Doctor :   the brain is stimulated through physical (touch) and sensory perceptions and it directs the muscles of the penis to relax and this enhances blood flow to the penis.
User :   so you think that my symptoms are unrelated?
Doctor :   the erectile dysfunction that you are facing needs to be evaluated
Doctor :  
so i would recommend a urologist opinion on this
Doctor :  
get an examination done by a urologist/a sexologist
Doctor :  
alcohol should actually not cause the dysfunction theoretically, but in practical, it does causes sedation, which in turn can cause the erectile dysfunction.
Doctor :   have you followed what i have said?
User :   yes i am unerstanding all of this,
Doctor :   ok

Doctor :  
is the itching problem still there for you after applying that cream?
User :   yeah i still get the itching after applying the cream,
Doctor :   this then has to be reported back to the doctor who prescribed the cream
Doctor :  
you might be allergic to one of the components/ingredients of the cream
User :   i told him about the itching today, and then showed him the bumps which led him to suggest I have hpv,
Doctor :   ok
Doctor :  
so was any serology done for he suspected HPV?
Doctor :  
are you there?
User :   serology?
Doctor :  
was any serology/blood test done for the suspected HPV?
User :   no blood testing was done, he looked at the bumps felt them, and then said he was 70-80% sure it was warts
Doctor :   ok
Doctor :  
genital warts can result from HPV infection also, so the next time you visit him, request for this HPV serology to confirm/rule out HPV
Doctor :  
Did you follow what I said?
Doctor :   Is there any thing else I can help you with?
User :   what would be causing my itching,
Doctor :   you might be allergic to one of the components/ingredients of the cream which is causing the icthing and the redness
User :   but the itching was around before the cream
User :   it came at around the same time as the ed
Doctor :  
ok
Doctor :  
ok
Doctor :  
as per the history stated by you earlier itching was mentioned after the use of the cream
Doctor :   was any oral medications prescribed to you for the itching?
User :   nothing was persscribed for the itching
Doctor :  
ok
User :   the ointment was for the itching and the ed
Doctor :  
ok
Doctor :  
the nystatin ointment was for the infection and itching.
Doctor :   Is there any thing else I can help you with?
Doctor :   Please fill the feedback form while i answer your other queries, and say done when done.
User :   i had itching, nystatin was perscribed to get rid of the itching because the itching was suspected to be a yeast infection but it didnt so it must not be yeast, so what could be causing this itching
Doctor :   did this ED and the itching start purely after the cocaine use? or did you have previous episodes of it?
User :   after
Doctor :   ok
Doctor :   i would recommend you to take a second opinion for the itching of the genital region

Doctor :  
since it has appeared after the cocaine use
Doctor :  
usually these sensations last only till the effect f the drug is there in the body

Doctor :  
so if it is persisting more than a week after stopping the use of drug it needs evaluation
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor